# SDR ALG2004F00070

- Difficulty date: October 25, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Engine: Allsn 250C30P
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Condition: Overtorqued
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, TORQUE GAUGE OVERTORQUED WITH NO OTHER EXCEDENCES.  THE MECHANIC DRIED THE MOISTURE FROM TORQUE TRANSMITTER, COMPLIED WITH GROUND RUN AND AIRCRAFT WAS RETURNED TO SERVICE.
